International Journal of Mathematics and Mathematical Sciences
Volume 20 (1997), Issue 1, Pages 111-114

The dual space of β(Γ)

Dennis Nemzer

Department of Mathematics, California State University, Stanislaus, Tudock 95382, CA, USA

Received 17 August 1995

Copyright © 1997 Dennis Nemzer. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


The space of Boehmians with Δ-convergence is a complete topological vector space in which the topology is induced by an invariant metric. We show that the dual space of the space of periodic Boehmians can be identified with the class of trigonometric polynomials.